Click on the post headline to read the full blogpost


How Long Does Vaginal Burning From Monistat Last

How long does vaginal burning from monistat last? This is a question someone has asked. If you don’t already know, Monistat is an over the counter yeast infection medication that has the active ingredient miconazole.

If your monistat is burning you

If you’re suffering from burning while using monistat you must discontinue it’s use, and go back to your doctor. Burning is a side effect of the active ingredient miconazole, and if you’re suffering from burning then you could be causing damage to your vagina.

If you feel anything abnormal or notice anything abnormal while using a prescription medication you should go back to your doctor as soon as possible.

What you can also do

If you need something to use before you see your doctor then use a tampon dipped in live yogurt. This will help ease the burning and you have a good chance that it will cure your yeast infection.

There’s no need to take any drugs or powerful anti fungal creams to cure a yeast infection, and these side effects should be enough to put anyone off. It is hard though to against your doctor’s recommendations of what to use to cure your yeast infection, so you can understand why so many women choose their doctors advice.




Comments are closed.